Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 1, Pages 165-168

On a conditional Cauchy functional equation of several variables and a characterization of multivariate stable distributions

1Department of Mathematics and Statistics, Bowling Green State University, Bowling Green 43403-0221, Ohio, USA
2Department of Mathematics, University of Louisville, Louisville 40292, Kentucky, USA

Received 19 February 1991; Revised 12 May 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.